# SDR AALA202407307714

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 7,244 hours, 1,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR ESCAPE SLIDE REQUIRES NITROGEN PRESSURE SERVICE. SERVICED NITROGEN BOTTLE ON R1 DOOR PER AMM 52-10-00-010-001.
